# SDR ENHA2019F00156

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N929TG
- Make and model: Cessna 208B
- Aircraft serial: 208B0371
- Aircraft time: 13,005 hours, 11,162 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,426 hours
- System (JASC): 2830 · Fuel Dump System
- Part: Canister
- Condition: Full
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN COCKPIT.  EPA CAN FULL.
